# SDR C2XA09SH429

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 19,446 hours, 10,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK (ZONE - 311) EXTERNAL SKIN AT FRAME 79, HAS (5) SKIN CRACKS AT RIVETS (.059", .074", .061", .046" AND .017').  MAINTENANCE PERFORMED REPAIR ON ZONE 311 EXTERNAL SKIN AT FRAME 79 (5) PLACES IAW EC 5330-02012.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
